# SDR VTZA96276

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Condition: Out Of Adjust
- Location: Nr 2 Eng
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6521 - IAD-BDL - ABORTED TAKEOFF DUE TO NR 2 ENGINE ONLY MAKING 90 PERCENT TORQUE (95 PERCENT TARGET).  AIRCRAFT RETURNED TO GATE AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE RECALIBRATED TORQUE SIGNAL CONDITIONER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
